Testosterone and it's side effects
Jul 31, 2014
My live in boyfriends injects testosterone and HGC weekly in the spring and summer. During this time, my life is miserable. He's mean, nasty, unloving, and the slightest things set him off. Is this normal?
Response from Dr. Young
Hello and thanks for posting.
Certainly sounds like testo side effects. Testosterone supplements are safe if used within normal dose and blood levels, but over dosing is associated with exactly the symptoms you've described, as well as increased risk of high blood pressure, heart disease and other bad things.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.